# SDR REXA2016082001565

- Difficulty date: August 20, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 23,538 hours, 20,966 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Harness
- Condition: Broken
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OBSERVER`S OXYGEN MASK IS LEAKING AIR WHEN TESTED. THE RUBBER HARNESS IS BROKEN.  REMOVED AND REPLACED THE OXYGEN MASK IAW AMM 35-11-12.  OPS CHECKED GOOD.
